Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: Infection

  1. #1
    Newbie Brother
    Join Date
    Jun 2019
    Posts
    15
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Infection

    I am using sustanon 250 @ 500mg per week. I'm on my 4th week. I normally deal with some post injection pain but nothing too major. I always pin in my glutes. This is my 3rd cycle overall and I've never had any issues with infection. I use a new needle and extensively sanitize the injection site with alcohol pads. Now I have an infection that is literally at the top of my buttcrack. I went to a clinic and saw a doctor and she said that the infection is not due to any IM injections. She gave me some antibiotics and I went on my way. I have never had a major skin infection like this so I can't help but think the injection had something to do with it. One thing that is puzzling, however, is that the infection is a good 4 to 5 inches away from the site on my glute that I inject. I got the antibiotics so it's going to go away, I'm just asking the experience of those on here if yall can help me make sense of this. Was it just a coincidental infection or was it related to the sustanon injections?

  2. #2
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    48,602
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    1. sustanon gives a lot of PIP, that is normal. i would swap in E or cyp
    2. stop injecting just the glutes, find new spots or expect more problems
    3. doctors always say its an infection and send you home with antibiotics that do more harm than good

    sounds to me you got tissue irritation from a bad injection. it will go away in 10 days with or without antibiotics
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  3. #3
    Buff Brother ph734k's Avatar
    Join Date
    Nov 2019
    Posts
    550
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Wash your ass. Itís called a boil. Thatís what the antibiotics are for. Iíd guess they gave you doxycycline. Itís a common spot above your buttcrack if not cleaned well. When youíre on AAS hormones are in flux and could cause someone to breakout more severely if already prone. Get some wet wipes, and wash your damn ass.

  4. #4
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    4,298
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I mean I don't know what to tell you. It's is quite obviously not from your IM injection. It's just too far away, and it wouldn't be an epidermal infection.

  5. #5
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    18,664
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by ph734k View Post
    Wash your ass. Itís called a boil. Thatís what the antibiotics are for. Iíd guess they gave you doxycycline. Itís a common spot above your buttcrack if not cleaned well. When youíre on AAS hormones are in flux and could cause someone to breakout more severely if already prone. Get some wet wipes, and wash your damn ass.
    LMFAO, well said!





  6. #6
    Growing Brother
    Join Date
    May 2019
    Posts
    226
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by ph734k View Post
    Wash your ass. Itís called a boil. Thatís what the antibiotics are for. Iíd guess they gave you doxycycline. Itís a common spot above your buttcrack if not cleaned well. When youíre on AAS hormones are in flux and could cause someone to breakout more severely if already prone. Get some wet wipes, and wash your damn ass.
    He wins the forum today...

  7. #7
    Buff Brother
    Join Date
    Jan 2020
    Posts
    680
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I don't think it's from you pinning

  8. #8
    Big Daddio Admin RickV's Avatar
    Join Date
    Apr 2000
    Posts
    225
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by cdschexnide View Post
    I am using sustanon 250 @ 500mg per week. I'm on my 4th week. I normally deal with some post injection pain but nothing too major. I always pin in my glutes. This is my 3rd cycle overall and I've never had any issues with infection. I use a new needle and extensively sanitize the injection site with alcohol pads. Now I have an infection that is literally at the top of my buttcrack. I went to a clinic and saw a doctor and she said that the infection is not due to any IM injections. She gave me some antibiotics and I went on my way. I have never had a major skin infection like this so I can't help but think the injection had something to do with it. One thing that is puzzling, however, is that the infection is a good 4 to 5 inches away from the site on my glute that I inject. I got the antibiotics so it's going to go away, I'm just asking the experience of those on here if yall can help me make sense of this. Was it just a coincidental infection or was it related to the sustanon injections?

    Okay you are saying the infection in on the skin level 4-5 inches away from the injection site. If the infection was due to the injection then you would have the typical signs of an infected shot like: a bump at the injection that is warm to the touch, site is usually has a light center with a reddish ring around the site. It is pretty standard and may clear up with antibiotics if you catch it early on. If you wait too long then it will need to be drained.
    Follow me on Social: http://www.RickyVRock.com/

    Follow me and ask me anything: http://www.BigRickRock.com/

    Check out the Evolutionary Radio Podcast: https://www.evolutionary.org/podcasts/

    Check out the EliteFitness Podcast: https://www.elitefitness.com/article...navar-profile/

  9. #9
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    22,569
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by cdschexnide View Post
    I am using sustanon 250 @ 500mg per week. I'm on my 4th week. I normally deal with some post injection pain but nothing too major. I always pin in my glutes. This is my 3rd cycle overall and I've never had any issues with infection. I use a new needle and extensively sanitize the injection site with alcohol pads. Now I have an infection that is literally at the top of my buttcrack. I went to a clinic and saw a doctor and she said that the infection is not due to any IM injections. She gave me some antibiotics and I went on my way. I have never had a major skin infection like this so I can't help but think the injection had something to do with it. One thing that is puzzling, however, is that the infection is a good 4 to 5 inches away from the site on my glute that I inject. I got the antibiotics so it's going to go away, I'm just asking the experience of those on here if yall can help me make sense of this. Was it just a coincidental infection or was it related to the sustanon injections?
    There you go then.

    PSL Ambassador - Tried, Tested, Trusted.

  10. #10
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    5,492
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    No idea man I recommend listening to your doctor. It's all over with anyways so why does it matter?
    Contact me on Wickr Me mobile messaging app (cbbram) for sources, questions, and cycle advice.

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •